# SDR USAABB01064

- Difficulty date: July 15, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: F/A Panel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - THE EMERGENCY EXIT LIGHT AT THE LEFT OVERWING EXIT FLICKERS ON AND OFF.  MAINTENANCE TIGHTENED A LOOSE EMERGENCY LIGHT SWITCH ON THE FORWARD FLIGHT ATTENDANT'S PANEL.  (M)
